I'm taking amoxicillin for an ear infection. Now, in addition to feeling incredibly nauseated for the past week, my period is starting over a week early. Which has never happened while I've been on birth control before (at least not when I take them every day, it has started early if I miss a few days in a row).
Is the early period likely caused by the antibiotic? Could this disruption in my normal monthly cycle be the reason for my upset stomach as well? I've barely been able to eat all week for feeling so sick. Every day it hits hard, and all I can do is take an anti-nausea pill and drink ginger and peppermint teas..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.